# SDR SWAA2022031460077

- Difficulty date: July 25, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 39,819 hours, 23,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STRAP STA 1016 +8 WL 208 RBL 18 (MARKED) / REMOVED AND REPLACED STRAP AT BS 1016+8 WL208 RBL18 IAW SRM 51-40-02; SRM 51-40-05-0G-0; DWG#147A5730 REV C. ORIGINAL STRAP AT BS1016+8 WL208 RBL18 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN THE SRM
